Advertisement

Monatshefte für Mathematik

, Volume 132, Issue 4, pp 325–339 | Cite as

On Explicit Bounds for the Solutions of a Class of Parametrized Thue Equations of Arbitrary Degree

  • Clemens Heuberger

Abstract.

 In a recent paper [7] the author considered the family of parametrized Thue equations
$$$$
for monic polynomials \(\) which satisfy
$$$$

Under some technical conditions it could be proved that there is a computable constant \(\) such that for all integers \(\) the only integer solutions \(\) of the Diophantine equation satisfy \(\).

In this paper, we give an explicit expression for \(\) depending on the polynomials \(\).

2000 Mathematics Subject Classification: 11D57 11D41 
Key words: Thue equations Diophantine equation linear forms in logarithms 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Wien 2001

Authors and Affiliations

  • Clemens Heuberger
    • 1
  1. 1.Technische Universität Graz, AustriaAT

Personalised recommendations